Title of article :
Lower quasicontinuity, joint continuity and related concepts
Author/Authors :
Bouziad، نويسنده , , A. and Troallic، نويسنده , , J.-P.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2010
Pages :
6
From page :
2889
To page :
2894
Abstract :
Let X and Y be topological spaces, let Z be a metric space, and let f : X × Y → Z be a mapping. It is shown that when Y has a countable base B , then under a rather general condition on the set-valued mappings X ∋ x → f x ( B ) ∈ 2 Z , B ∈ B , there is a residual set R ⊂ X such that for every ( a , b ) ∈ R × Y , f is jointly continuous at ( a , b ) if (and only if) f a : Y → Z is continuous at b. Several new results are also established when the notion of continuity is replaced by that of quasicontinuity or by that of cliquishness. Our approach allows us to unify and improve various results from the literature.
Keywords :
joint continuity , Cliquishness with respect to one variable , Lower quasicontinuity with respect to one variable , Quasicontinuity with respect to one variable
Journal title :
Topology and its Applications
Serial Year :
2010
Journal title :
Topology and its Applications
Record number :
1582727
Link To Document :
بازگشت